# SDR SIMA201129804

- Difficulty date: October 22, 2011
- Submitted: October 25, 2011
- Operation: Air carrier
- Aircraft: N722AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145287
- Aircraft time: 25,325 hours, 22,414 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Fitting
- Part number: 14569382610
- Condition: Defective
- Location: Rt Alieron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND THE RIGHT AILERON DAMPER FITTING REQ'S REPLACEMENT (WILL NOT FIT IN ALLIGNMENT JIG.)  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED DAMPER FITTING IAW EO EM-27MR-112.  THE AIRCRAFT WAS RETURNED TO SERVICE.
